# SDR UPS97821928

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 258
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING CENTER L/E SKIN AT STA XW258 IS CRACKED AT ONE FASTENER HOLE THE CRACK IS APPROX 1 INCH LONG.  STOP DRILLED CRACK AND REPAIRED PER SRM ADDENDUM EO DC8-5720-7767-A.
